# SDR YENA2019080231427

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 65,671 hours, 23,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5578
- Condition: No Test
- Location: Emergency Lights
- Part time: 65,677 hours, 23,610 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1954, DURING WEEKLY CHECK FOUND FAULT ON EMERGENCY LIGHT SYS ESPU FWD LH.   R & R ESPU UNIT AND BATTERY IAW AMM 33-51-38. FAULT CLEARED. TEST OK AT THIS TIME.A/C OK TO CONT SVC.
